Follow
Marco Capolli
Marco Capolli
Post-doc, Dipartimento di Matematica "Tullio Levi-Civita", Università di Padova
Verified email at unipd.it - Homepage
Title
Cited by
Cited by
Year
Asymptotic behaviours in fractional Orlicz–Sobolev spaces on Carnot groups
M Capolli, A Maione, AM Salort, E Vecchi
The Journal of Geometric Analysis 31, 3196-3229, 2021
152021
A survey on Lyapunov functions for epidemic compartmental models
N Cangiotti, M Capolli, M Sensi, S Sottile
Bollettino dell'Unione Matematica Italiana 17 (2), 241-257, 2024
102024
A Lusin approximation theorem for horizontal curves in the Heisenberg group
M Capolli, A Pinamonti, G Speight
Calculus of Variations and Partial Differential Equations 60 (1), 49, 2021
72021
AC^ k Lusin Approximation Theorem For Real-Valued Functions on Carnot Groups
M Capolli, A Pinamonti, G Speight
arXiv preprint arXiv:2107.12814, 2021
42021
A generalization of unaimed fire Lanchester’s model in multi-battle warfare
N Cangiotti, M Capolli, M Sensi
Operational Research 23 (2), 38, 2023
22023
Maximal Directional Derivatives in Laakso Space
M Capolli, A Pinamonti, G Speight
arXiv preprint arXiv:2208.03361, 2022
22022
An Overview on Laakso Spaces
M Capolli
arXiv preprint arXiv:2211.05681, 2022
12022
On the Maz'ya-Shaposhnikova formula in Orlicz-Sobolev spaces on Carnot groups
M Capolli, A Maione, AM Salort, E Vecchi
arXiv preprint arXiv:2003.13082, 2020
12020
Morrey-Campanato Functional Spaces for Carnot Groups
N Cangiotti, M Capolli
arXiv preprint arXiv:2312.01111, 2023
2023
Selected Topics in Analysis in Metric Measure Spaces
M Capolli
Università degli studi di Trento, 2021
2021
LUSIN APPROXIMATION THEOREMS OF ORDER m IN CARNOT GROUPS
M CAPOLLI
The system can't perform the operation now. Try again later.
Articles 1–11